# SDR AALA202501172212

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 32,258 hours, 13,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE 1L CHECK DOOR PRESSURE AMBER LIGHT ILLUMINATED AFTER DOORS ARE ARMED.  FLIGTH CREW CYCLED ARMING DOORS AND INDICATION REMAINS. MAINTENANCE SERVICED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
